# SDR 2010FA0001182

- Difficulty date: November 5, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Aircraft: N37WC
- Make and model: Cessna 401
- Aircraft serial: 4010183
- Aircraft time: 5,750 hours
- Engine: Cont IO520*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 08221805
- Condition: Detached
- Location: Mlg
- Part time: 5,750 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2 OF THE 3 BOLTS ATTACHING THE UPPER HALF OF THE LT MLG SIDE BRACE SUPPORT BRACKET WERE FOUND MISSING.  THE STRESS IMPOSED ON THE REMAINING BOLT CAUSED IT TO BE PULLED THROUGH THE ATTACHING STRUCTURE.  THE FAILURE OF THIS ATTACHMENT CAUSED THE GEAR TO NOT ACQUIRE A DOWN AND LOCKED POSITION.  INSPECTION OF THE ATTACHMENT ON THE RT GEAR REVEALED 1 OF THE 3 BOLTS TO BE QUITE LOOSE.  THE DOUBLERS, PN 0822580-1, WHICH ARE TO BE INSTALLED IN CONJUNCTION WITH THE BOLTS, WERE NOT FOUND TO BE INSTALLED.
